Advertisement

Is it possible to overdose on Venofer?

An overdose is possible if Venofer (iron sucrose) is given to someone who doesn't need extra iron or who has a condition called hemochromatosis, or iron overload.

Symptoms of a Venofer overdose include:
  • a blood pressure drop
  • headache
  • vomiting
  • nausea
  • dizziness
  • joint aches
  • skin numbness or tingling
  • stomach or muscle pain
  • swelling
  • heart problems
Your doctor can prevent an overdose by measuring your iron level before giving you an injection and throughout your weeks of treatment.

Continue Learning about Nutritive Agent

Will the FDA Regulate Supplement Safety?
Will the FDA Regulate Supplement Safety?
The teaser for the 2018 film Vitamania, a documentary about the history of supplements, recounts a disastrous 1913 Antarctic trek. The last two remain...
Read More
Are supplements safe?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Dietary supplements are safe when used as directed. This means taking the recommended dosage as ...
More Answers
What risks are associated with Lipozene?
Discovery HealthDiscovery Health
Because Lipozene is made of glucomannan, which is a fiber, the majority of side effects are just lik...
More Answers
What are possible side effects of using supplements?
Debra Fulghum Bruce PhDDebra Fulghum Bruce PhD
Sometimes a supplement or herb may counteract the effects of your prescription medication, leavi...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.